# SDR CALA2015122894919

- Difficulty date: December 26, 2015
- Submitted: December 28, 2015
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 86,582 hours, 9,967 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD 2012-22-03 MAIN DECK L1 DOOR UPPER MAIN SILL STATION 460 WEB CRACKED.  INTERIM REPAIR CARRIED OUT IAW ECRA 5310-06665 PART 1.
